# SDR JJBA201809061002

- Difficulty date: September 1, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 29,909 hours, 19,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT I/B OMEGA BEAM SUPPORT BETWEEN FR 47-48. REMOVED AND REPLACED LT I/B OMEGA BEAM SUPPORT BETWEEN FR46-50. APPLIED TOPCOAT TO FASTENERS ON LT I/B OMEGA BEAM SUPPORT BETWEEN FR 46-50.
